# SDR HEEA060193

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011105001
- Condition: Rough
- Location: Main Rotor
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION BEARING ROUGH.  REPLACED WITH SERVICEABLE TRUNNION.
